RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 475–483 (Mi de2703)  

Ordinary Differential Equations

An estimate of the jump in the highest exponent of a linear system under exponential perturbations

R. A. Prokhorova

V. I. Lenin Belorusskii State University

Full text: PDF file (821 kB)

Bibliographic databases:
UDC: 517.926.4
Received: 14.10.1975

Citation: R. A. Prokhorova, “An estimate of the jump in the highest exponent of a linear system under exponential perturbations”, Differ. Uravn., 12:3 (1976), 475–483

Citation in format AMSBIB
\Bibitem{Pro76}
\by R.~A.~Prokhorova
\paper An estimate of the jump in the highest exponent of a linear system under exponential perturbations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 475--483
\mathnet{http://mi.mathnet.ru/de2703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410001}
\zmath{https://zbmath.org/?q=an:0374.34034}


Linking options:
  • http://mi.mathnet.ru/eng/de2703
  • http://mi.mathnet.ru/eng/de/v12/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020